# SDR MALA954647

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE LEFT NACELLE OUTBOARD UPPER WING SKIN TO NACELLE ATTACH ANGLE CRACKED.  THEY STOP DRILLED THE CRACK AND INSTALLED DOUBLER OVER THE SPLICE AREA IAW FAIRCHILD ARP 54-20-9101.  (M)
